Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jan 3, 2017, 2:39 AM EST for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2017, 2:39 AM EST (07:39 UTC)
- Expired
- Jan 3, 2017, 3:28 AM EST
- In force
- 49 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 113 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.7 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
673
WUUS52 KCHS 030739
SVRCHS
SCC015-019-035-030845-
/O.NEW.KCHS.SV.W.0003.170103T0739Z-170103T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
239 AM EST TUE JAN 3 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Charleston County in southeastern South Carolina...
Berkeley County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 345 AM EST
* At 239 AM EST, severe thunderstorms were located along a line
extending from near Givhans Ferry State Park to 14 miles southwest
of Middleton Place to near Edisto Beach, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Charleston, North Charleston, Mount Pleasant, Summerville, Goose
Creek, Hanahan, Moncks Corner and McClellanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3298 7934 3298 7951 3289 7955 3274 7983
3267 7986 3263 7991 3252 8015 3253 8021
3244 8034 3248 8034 3254 8026 3251 8031
3252 8034 3310 8036 3332 7971 3325 7953
3324 7947 3316 7937 3314 7927
TIME...MOT...LOC 0739Z 255DEG 47KT 3304 8029 3271 8024 3254 8034
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
685
WWUS52 KCHS 030811
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
311 AM EST TUE JAN 3 2017
SCC035-030820-
/O.CAN.KCHS.SV.W.0003.000000T0000Z-170103T0845Z/
Dorchester SC-
311 AM EST TUE JAN 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR DORCHESTER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
LAT...LON 3298 7934 3298 7951 3288 7956 3287 7959
3281 7989 3289 7992 3300 7991 3320 8000
3331 7968 3323 7948 3324 7947 3316 7937
3314 7927
TIME...MOT...LOC 0810Z 252DEG 48KT 3314 7984 3300 7977 3283 7983 3282
7986
$$
SCC015-019-030845-
/O.CON.KCHS.SV.W.0003.000000T0000Z-170103T0845Z/
Charleston SC-Berkeley SC-
311 AM EST TUE JAN 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EST
FOR CHARLESTON AND BERKELEY COUNTIES...
At 310 AM EST, severe thunderstorms were located along a line
extending from 10 miles east of Moncks Corner to 11 miles east of
Naval Weapons Station Charleston to 6 miles northeast of Fort Sumter
to Mount Pleasant, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Charleston, Mount Pleasant, Moncks Corner, McClellanville, Awendaw,
Jamestown, Boone Hall Plantation and Garris Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3298 7934 3298 7951 3288 7956 3287 7959
3281 7989 3289 7992 3300 7991 3320 8000
3331 7968 3323 7948 3324 7947 3316 7937
3314 7927
TIME...MOT...LOC 0810Z 252DEG 48KT 3314 7984 3300 7977 3283 7983 3282
7986
HAIL...<.75IN
WIND...60MPH
$$336
WWUS52 KCHS 030828
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
328 AM EST TUE JAN 3 2017
SCC015-019-030838-
/O.CAN.KCHS.SV.W.0003.000000T0000Z-170103T0845Z/
Charleston SC-Berkeley SC-
328 AM EST TUE JAN 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON AND BERKELEY
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3298 7934 3298 7951 3288 7956 3287 7959
3281 7989 3289 7992 3300 7991 3320 8000
3331 7968 3323 7948 3324 7947 3316 7937
3314 7927
TIME...MOT...LOC 0826Z 255DEG 47KT 3320 7959 3306 7952 3289 7958 3288
7961
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 1:50 AM EST, 49 minutes earlier.
Area forecast discussion, Jan 3, 1:50 AM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
150 AM EST Tue Jan 3 2017
.SYNOPSIS...
A stationary front will remain inland this evening then lift north
as a warm front tonight. A cold front will push offshore Tuesday and
be followed by a second cold front Wednesday. High pressure will
then build in late in the week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Tornado Watch 5 has been cancelled for Candler, Evans, Long and
Tattnall. Line of strong tstms continues to march northeast
across Southeast South Carolina and coastal Southeast Georgia.
Winds 45-55 mph remain possible with an isolated severe tstm
still possible for the next few hours with the line. Per
coordination with SPC, thoughts are the risk is too marginal
for a watch.
Have updated products to remove the Tornado Watch headline and
to update pops.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/...
Tuesday: A shortwave trough will be lifting through the area
during the morning, followed by veering and strengthening
low/mid level flow. A cold front associated with a low moving
into eastern Ohio will cross the area late in the day. The
deepest moisture and best upper divergence will be over the area
during the morning as the shortwave moves through. This is when
we are showing the highest pop values. During the afternoon,
despite the approach of the actual cold front, veering low level
flow and weak NVA are expected to limit moisture and lift. Thus
we only have 20-30 pops late in the afternoon. Models show the
development of 500-1000 J/kg of surface-based CAPE and -2 to -4C
Lifted Index ahead of the cold front so we included slight
chance thunder during the day. Given 30-40 kt bulk shear
spreading across the area ahead of the front, there is a chance
that a broken convective line will develop along or ahead of
the cold front in which case we could have a limited risk for
damaging winds. However, weak instability is expected to be the
main limiting factor for a more substantial severe weather
risk.
Considerable cloudiness is anticipated, however some breaks
will develop and the strong warm advection plus pre-frontal
adiabatic compression will allow temps to rise into the upper
70s in many spots.
Wednesday: A relatively warm airmass will persist and downslope
flow will help offset the mostly cloudy skies and push temps
into the lower 70s.
A stronger cold front drops into the area Wednesday evening and
stalls across the area as a weak wedge of high pressure builds
from the north. Thursday highs will only be in the 50s over
southern SC while southeast GA is farther into the warm sector
where 60s are expected.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The models continue the tricky trend of flip flopping and showing
different solutions in the long term. The 12Z GFS is significantly
wetter Friday night through Saturday vs the 12Z ECMWF which
shows precip mainly affecting the area Fri night. Little weight
was given to the long term forecast due to vast model
differences. But it should be noted that both models show much
colder air moving into the region behind the storm system. We'll
need to keep an eye on the timing of the cold air arrival to
make sure we don't have any non-liquid precipitation issues.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
Rain will overspread the terminals 06-08z with a risk for tstms.
Conditions will remain largely MVFR although pockets of IFR are
possible. Confidence is diminishing for significant fog issues.
VFR will return mid/late morning. Latest RAP wind fields suggest
conditions may fall just short of LLWS criteria and its mention
has been subsequently removed from both terminals with the 06z
TAF issuance.
Extended Aviation Outlook: VFR weather will return later Tuesday
and continue through Friday. Flight restrictions possible Friday
night and Saturday as low pressure moves up the coast. Breezy
conditions will develop on Tuesday, with chances for convective
rains, perhaps early on with an upper disturbance and then again
in the afternoon with potential destabilization.
&&
.MARINE...
Tonight: Sea fog was probably tending to develop along parts of
the cool shelf waters but so far, no visual evidence has been
seen along our coast. Fog was dense at Myrtle Beach as better
trajectories favoring that region. Greater coverage of sea fog
is anticipated after midnight as the low level flow becomes a
more favorable S-SW for our near shore waters. With the elevated
dew points, this will lead to at least areas of fog, perhaps
even becoming dense enough where Dense Fog Advisories could be
required for the near shore waters and Charleston Harbor.
The western extension of sub-tropical Atlantic ridging across
the area early on, will shift southward as low pressure treks NE
through the TN Valley into the OH Valley late. A stationary
front inland over the SE will transition into a warm front as it
lifts north overnight. Sea breeze circulations will gradually
fade this evening, leaving behind a mostly gentle S or SE
breeze. After midnight a strengthening low level jet moving
through the SE will allow for at least some mixing of boundary
layer winds that are 30 kt or greater. Winds will clock around
more to the S-SW overnight as speeds increase several knots.
Seas will start the night at or below 3 or 4 ft, then climb
about a foot after midnight. Small Craft Advisories will hold
off until Tuesday.
Isolated t-storms will occur overnight, and a few of these
could yet be strong with gusty winds, lightning strikes and
heavy rains as a short wave moves through South Carolina and
Georgia.
Tuesday: Increasing southwest flow associated with a passing
shortwave, along with building seas over mainly outer portions.
We show a period of Small Craft Advisory wind gusts and some 6
ft seas over outer portions of the Charleston nearshore and
Georgia offshore waters from Tuesday morning through Tuesday
evening. Thus an SCA has been issued for these two areas.
A secondary surge is forecast Wednesday night behind a secondary
cold front but conditions currently forecast to remain below
advisory criteria.
Sea fog will also remain possible through early Tuesday
afternoon given persistent 60+ dewpoints over cool shelf waters.
Increasing winds and drier air moving in later in the day should
scour out any residual fog.
&&
.CLIMATE...
Record Max Temps January 2...
KCHS: 81 set today (previous 79 set in 1952)...
KCXM: 77 set in 1952 and previous...
KSAV: 79 tied today (previous set in 1952)...
Record Max Temps January 3...
KCHS: 80 set in 1952...
KCXM: 79 set in 1952...
KSAV: 79 in 1952...
Record High Min Temps January 2...
KCHS: 60 set in 1985...
KCXM: 63 set in 1985...
KSAV: 64 set in 1985...
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 8 AM this morning to midnight EST
tonight for AMZ374.
Small Craft Advisory from noon today to midnight EST tonight
for AMZ350.
&&Hazardous weather outlook, Jan 3, 1:55 AM EST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 155 AM EST TUE JAN 3 2017 AMZ330-350-352-354-040700- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 155 AM EST TUE JAN 3 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEA FOG...SEA FOG WILL DEVELOP ACROSS THE NEAR SHORE COASTAL WATERS AND CHARLESTON HARBOR TONIGHT. THE FOG COULD BECOME DENSE AT TIMES WITH VISIBILITIES LESS THAN 1 NM. A DENSE FOG ADVISORY MAY BE NEEDED LATER TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEA FOG...SEA FOG COULD LINGER ACROSS THE NEAR SHORE COASTAL WATERS AND IN CHARLESTON HARBOR TUESDAY BEFORE A COLD FRONT SHIFTS OFFSHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ043>045-048>050-052-040700- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-BEAUFORT-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- 155 AM EST TUE JAN 3 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHEAST SOUTH CAROLINA THIS MORNING. AN ISOLATED SEVERE THUNDERSTORM WITH DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-051-040700- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND JASPER-COASTAL JASPER- 155 AM EST TUE JAN 3 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-040700- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 155 AM EST TUE JAN 3 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jan 3, 12:49 AM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Charleston SC
1249 AM EST TUE JAN 3 2017
GAZ087-088-099-100-114-030630-
Bulloch-Candler-Jenkins-Tattnall-Screven-
1249 AM EST TUE JAN 3 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
JENKINS...CANDLER AND TATTNALL COUNTIES...
At 1247 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Aline, or near Metter, moving northeast at
55 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Statesboro, Metter, Millen, Sylvania, Middleground, Westside, Butts
and Portal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect for portions of the area. Thunderstorms
can produce tornadoes suddenly, sometimes with little or no warning.
Be alert for rapidly changing weather conditions and be ready to act
quickly if severe weather is observed or a warning is issued.
&&
LAT...LON 3242 8220 3252 8215 3256 8209 3254 8203
3260 8200 3266 8208 3281 8215 3289 8212
3292 8208 3292 8195 3295 8186 3291 8176
3298 8165 3261 8143 3219 8218 3235 8225
TIME...MOT...LOC 0547Z 239DEG 49KT 3241 8213Special weather statement, Jan 3, 12:58 AM EST, 1 hour 41 minutes before
Special Weather Statement National Weather Service Charleston SC 1258 AM EST Tue Jan 3 2017 GAZ101-116>119-138>141-SCZ040-042>045-047>052-030800- Effingham-Inland Bryan-Coastal Bryan-Inland Chatham- Coastal Chatham-Inland Liberty-Coastal Liberty-Inland McIntosh- Coastal McIntosh-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- 1258 AM EST Tue Jan 3 2017 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE EARLY THIS MORNING... A line of thunderstorms will move rapidly northeast across much of Southeast South Carolina and coastal Southeast Georgia through 5 am. This includes both the Savannah and Charleston Metro areas. While widespread severe weather is unlikely, an isolated severe thunderstorm with damaging winds will be possible in addition to an isolated tornado. The risk for severe weather will quickly end with the passage of this line. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take quick action should a warning be issued for your areas. Stay tuned to NOAA Weather Radio All Hazards or the Internet for the latest information from the National Weather Service. &&
Local storm report, Jan 3, 1:36 AM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
136 AM EST TUE JAN 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM TSTM WND DMG 4 NNW METTER 32.46N 82.08W
01/03/2017 CANDLER GA 911 CALL CENTER
CANDLER COUNTY WARNING POINT REPORTED TREE ACROSS
ROADWAY AT 121 FOREHAND LANE.
&&
EVENT NUMBER CHS1700002
TIMTESpecial weather statement, Jan 3, 1:51 AM EST, 48 minutes before
Special Weather Statement
National Weather Service Charleston SC
151 AM EST TUE JAN 3 2017
GAZ118-119-SCZ042-043-047>049-051-030730-
Coastal Chatham-Inland Chatham-Coastal Colleton-Inland Jasper-Coastal
Jasper-Hampton-Beaufort-Inland Colleton-
151 AM EST TUE JAN 3 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...BEAUFORT...
HAMPTON...COLLETON AND JASPER COUNTIES...
At 150 AM EST, National Weather Service doppler radar indicated a
line of strong thunderstorms extending from Yemassee to Thunderbolt,
and moving east at 35 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Savannah, Hilton Head Island, Bluffton, Beaufort, Port Royal,
Ridgeland, Yemassee and Bellinger Hill Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3194 8117 3282 8095 3286 8045 3222 8061
3212 8072 3207 8083 3205 8084 3201 8081
3193 8085
TIME...MOT...LOC 0650Z 275DEG 31KT 3270 8088 3206 8104Local storm report, Jan 3, 2:35 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
235 AM EST TUE JAN 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM TSTM WND DMG 2 SSE GARDENS CORNER 32.57N 80.74W
01/03/2017 BEAUFORT SC LAW ENFORCEMENT
TREES DOWN NEAR THE INTERSECTION OF TRASK PARKWAY AND
JASMINE HALL ROAD. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1700003The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 1:51 AM EST | Special Weather Statement | CHS | Beaufort, Jasper | 39 min |
| Jan 3, 2:04 AM EST | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 41 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.